Previous |  Up |  Next


Title: The fixed point set of open mappings on extremally disconnected spaces (English)
Author: Thümmel, Egbert
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 35
Issue: 4
Year: 1994
Pages: 789-794
Category: math
Summary: We give an example of an extremally disconnected compact Hausdorff space with an open continuous selfmap such that the fixed point set is nonvoid and nowhere dense, resp\. that there is exactly one nonisolated fixed point. (English)
Keyword: dynamical systems on extremally disconnected spaces
Keyword: absolute
Keyword: Ellentuck space
MSC: 54G05
MSC: 54G20
MSC: 54H05
MSC: 54H20
MSC: 54H25
idZBL: Zbl 0854.54035
idMR: MR1321249
Date available: 2009-01-08T18:15:11Z
Last updated: 2012-04-30
Stable URL:
Reference: [AAK] Abramovich Y.A., Arenson E.L., Kitover A.K.: Banach $C(K)$-modules and operators preserving disjointness.Longman 1992. Zbl 0795.47024, MR 1202880
Reference: [BK] Błaszczyk A., Kim Dok Yong: A topological version of a combinatorical theorem of Katětov.Comment. Math. Univ. Carolinae 29 (1988), 657-663. MR 0982783
Reference: [CN] Comfort W.W., Negrepontis S.: The Theory of Ultrafilters.Springer (1974). Zbl 0298.02004, MR 0396267
Reference: [E] Ellentuck E.: A new proof that analytic sets are Ramsey.J. Symbolic Logic 39 (1974), 163-165. Zbl 0292.02054, MR 0349393
Reference: [F] Frolík Z: Fixed points of maps of extremally disconnected spaces and complete Boolean algebras.Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 16 (1968), 269-275. MR 0233343
Reference: [KS] Krawczyk A., Steprāns J.: Continuous colourings of closed graphs.Topology Appl. 51 (1993), 13-26. MR 1229497
Reference: [V] Vermeer J.: Fixed-points sets of continuous functions on extremally disconnected spaces.preprint.


Files Size Format View
CommentatMathUnivCarolRetro_35-1994-4_20.pdf 184.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo